# SDR 2022FA0000040

- Difficulty date: January 21, 2022
- Submitted: January 21, 2022
- Operation: General aviation
- Aircraft: N120CR
- Make and model: Urocop AS365N3
- Aircraft serial: 1128
- Aircraft time: 3,623 hours, 8,911 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 501099
- Part serial: 115861
- Condition: Leaking
- Location: Upper Fuel Deck
- Part time: 980 hours, 3,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE VISUAL MAINTENANCE INSPECTION, THE UPPER FUEL BLADDER WAS DISCOVERED TO BE LEAKING. UPON REMOVAL OF THE UPPER BLADDER, THE LOWER, AFT SEEM WAS WET INDICATING A BREACH OF THE INNER SEAL ALONG THIS BLADDER EDGE.
